# SDR AALA20120626012

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 36,080 hours, 14,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN HAS NUMEROUS DENTS.  REMOVED THE DAMAGED SKIN AND REPLACED WITH NEW SKIN PER ESO 60651.
